What is breakthrough bleeding with birth control
Period is early and what is breakthrough bleeding with birth control?
It doesn’t mean you have period during taking birth control. It maybe your ovaries function are disturbed by these pills. Your monthly bleeding seemed like a period, in fact various reasons can lead to such bleeding. It can be a progesterone withdrawal bleeding caused by hormones stopped. Due to imbalanced estrogen, you may have breakthrough bleeding during taking the pills. However you don’t need worry about pregnancy which is still protected if you keep taking pills continuously.
Generally the period you have during taking pills is not your true period. Taking red pills can lead to hormones drops which can cause womb shedding. So it seemed a true period. Even though you are taking pills, the hormones can still adjust naturally. What you can do is just to go ahead with pills. It will be one to six month needed to recover your normal cycle. While I was taking pills, I got spotting/breakthrough bleeding sometimes. Later few months, it will be better even disappear.I got my period on the third day after 6 months. It’s normal to get breakthrough bleeding randomly if taking pills or birth control pills for a long time.Additionally try to make pap smears to avoid possibilities of cervical cancer.Be sure that you don’t get, just inspect every couple of years.